SciELO - Scientific Electronic Library Online

vol.35 issue2Matrix transformation on statistically convergent sequence spaces of interval number sequencesOn Jensen’s and the quadratic functional equations with involutions author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.2 Antofagasta June 2016 

Proyecciones Journal of Mathematics Vol. 35, No 2, pp. 197-211, June 2016. Universidad Católica del Norte Antofagasta - Chile

Parametric Estimation and the CIR Model

Eugenio Saavedra

Universidad de Santiago de Chile



We study parametric estimation in the Cox-Ingersoll-Ross model and establish the stochastic differential equations for the parameters involved in it.

Keywords: estimating function, quasi—likelihood, stochastic differential equation.

AMS Classification : 60H10, 62P20, 62M99.


[1]    Brown, R. H., Schaefer, S. M., The Term Structure of Real Interest Rates and the Cox, Ingersoll and Ross Model, J. of Financial Eco-nomics 35, pp. 3-42, (1994).

[2]    Cox, J. S., Ingersoll, J. E., Ross, S. A., A theory of term structure of interest rates, Econometrica. 53, pp. 363-384, (1985).

[3]    Feigin, P., Maximum likelihood estimation for continuous-time stochas-tic processes, J. Appl. Probab. 8, pp. 712-736, (1976).

[4]    Heyde, C., Quasi-Likelihood and its Aplications, Springer, New York, (1997).

[5]    Kloeden, P., Platen, E., Numerical Solution of Stochastic Differential Equations, Second Edition, Springer, Berlin, (1995).

[6]    Kloeden, P., Platen, E., Shurz, H., Sorensen, M., On effects of dis-cretization on estimators of drift parameters for diffusion processes, J. Appl. Probab. 33, pp. 1061-1076, (1996).

[7]    Protter, P., Stochastic Integration and Differential Equations, Springer, New York, (1990).

Eugenio Saavedra G.

Departamento de Matematica y C. C. Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago,


e-mail :

Part of this work was supported by DICYT Grant # 049833SG

Received : January 2014. Accepted : March 2016

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License